Fixed point theorems for weak ψ-quasi contractions on a generalized metric space with partial order

K. P. R. Sastry, P. S. Kumar, L. Vijaya Kumar

Abstract


In this paper, we obtain conditions for a weak ψ-quasi contraction on a generalized metric space with a partial order to have a fixed point. These results generalize some of the previously known results (Jleli and Samet [11], Sastry et al. [8]).

Full Text: PDF

How to Cite this Article:

K. P. R. Sastry, P. S. Kumar, L. Vijaya Kumar, Fixed point theorems for weak ψ-quasi contractions on a generalized metric space with partial order, Journal of Mathematical and Computational Science, Vol 9, No 4 (2019), 463-472

Copyright © 2019 K. P. R. Sastry, P. S. Kumar, L. Vijaya Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS